Bernoulli Numbers and the Exact Values of Riemann Zeta Function at Positive Even Integers


Abstract views: 34 / PDF downloads: 22

Authors

  • Philip Wagala Gwanyama Department of Mathematics, Northeastern Illinois University, Chicago, Illinois, USA

Keywords:

Bernoulli numbers, residue calculus, Summation Theorem, Riemann zeta function

Abstract

In this note we present a self-contained discussion of the Bernoulli numbers and apply the Summation Theorem to show an alternative method to verifying the identity for Riemann zeta function at positive even integers.

Downloads

Published

08-02-2024

How to Cite

Philip Wagala Gwanyama. (2024). Bernoulli Numbers and the Exact Values of Riemann Zeta Function at Positive Even Integers. International Journal of Mathematics And Its Applications, 12(1), 1–5. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1446

Issue

Section

Research Article